# SDR SIMA20130411014

- Difficulty date: April 11, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 26,714 hours, 22,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT EMERGENCY LIGHT EXTRUSIONS (1, 2, 3, 4, 6) DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT EXTRUSIONS (1, 2, 3, 4, 6) IAW EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
